# SDR DL72S954729

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 652163361
- Condition: Worn
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E EDGE SKIN WORN AT I/B END OF NR 1 MIDFLAP.  REPAIRED PER MM 57-53-00.
